Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 7
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bartłomiejczyk, Piotr 2015. Spectral splittings in the Conley index theory. Journal of Fixed Point Theory and Applications, Vol. 17, Issue. 2, p. 403.

    Kalies, William D. Mischaikow, Konstantin and Vandervorst, Robert C. A. M. 2015. Lattice Structures for Attractors II. Foundations of Computational Mathematics,

    Rot, T. O. and Vandervorst, R. C. A. M. 2014. Morse–Conley–Floer homology. Journal of Topology and Analysis, Vol. 06, Issue. 03, p. 305.

    Vandervorst, Robert C.A.M. Mischaikow, Konstantin and Kalies, William D. 2014. Lattice structures for attractors I. Journal of Computational Dynamics, Vol. 1, Issue. 2, p. 307.

    Ban, Hyunju and Kalies, William D. 2006. A Computational Approach to Conley’s Decomposition Theorem. Journal of Computational and Nonlinear Dynamics, Vol. 1, Issue. 4, p. 312.

    Latschev, Janko 2006. Coherent measures and the existence of smooth Lyapunov 1-forms for flows. Topology, Vol. 45, Issue. 4, p. 707.

    McCord, Christopher 2000. Simplicial Models for the Global Dynamics of Attractors. Journal of Differential Equations, Vol. 167, Issue. 2, p. 316.


Lyapunov maps, simplicial complexes and the Stone functor

  • Joel W. Robbin (a1) and Dietmar A. Salamon (a2)
  • DOI:
  • Published online: 01 September 2008

Let be an attractor network for a dynamical system ft: MM, indexed by the lower sets of a partially ordered set P. Our main theorem asserts the existence of a Lyapunov map ψ:MK(P) which defines the attractor network. This result is used to prove the existence of connection matrices for discrete-time dynamical systems.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]S. S. Cairns . A simple triangulation method for smooth manifolds. Bull. Amer. Math. Soc. 67 (1951), 389390.

[3]C. C. Conley . Isolated invariant sets and the Morse index. CBMS Reg. Conf. Series Math., Vol. 38. Amer. Math. Soc: Providence, RI1978.

[5]C. C. Conley & E. Zehnder . Morse type index theory for flows and periodic solutions for Hamiltonian equations. Commun. Pure Appl. Math. 37 (1984), 207253.

[6]S. Eilenberg & N. Steenrod . Foundations of Algebraic Topology. Princeton, 1952.

[8]R. Franzosa . Index fitrations and the homology index braid for partially ordered Morse decompositions, Amer. Math. Soc. Trans. 298 (1986), 193213.

[9]R. Franzosa . The continuation theory for Morse decompositions and connection matrices. Trans. Amer. Math. Soc. 310 (1988), 781803.

[10]R. Franzosa . The connection matrix theory for Morse decompositions. Trans. Amer. Math. Soc. 311 (1989), 561592.

[14]J. Palis & W. de Melo . Geometric Theory of Dynamical Systems. Springer-Verlag: New York, 1982.

[16]G. C. Rota . On the foundations of combinatorial theory. Z. Warscheinlichkeitstheorie und Verwandte Gebiete 2 (1964), 340368.

[17]D. A. Salamon . Connected simple systems and the Conley index of isolated invariant sets, Trans. Amer. Math. Soc. 291 (1985), 141.

[18]D. Salamon . Morse theory, the Conley index and Floer homology. Bull. L. M. S. 22 (1990), 113140.

[20]S. Smale . Differentiable dynamical systems. Bull. Amer. Math. Soc. 73 (1967), 747817;

[21]J. Smoller . Shock Waves and Reaction Diffusion Equations. Springer-Verlag: New York, 1983.

[22]E. Spanier . Algebraic Topology. Springer-Verlag: New York, 1966.

[25]E. C. Zeeman . On the filtered differential group. Ann. Math. 66 (1957), 557585.

[26]W. Wilson . Smoothing derivative of functions and applications. Trans. Amer. Math. Soc. 139 (1969), 413428.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *